Bulletin of JSME
Online ISSN : 1881-1426
Print ISSN : 0021-3764
Steady-State Creep of Circular Cylindrical Shells
Sumio MURAKAMIShuhei IWATSUKI
Author information
JOURNAL FREE ACCESS

1971 Volume 14 Issue 73 Pages 615-623

Details
Abstract
Steady-state creep of simply supported circular cylindrical shells with open ends under internal pressure is analysed numerically by the extended Newton method combined with the method of finite-difference. Creep theory of Mises type and power creep law are assumed. Numerical calculation is carried out for long and short shells with creep exponents n=1 through 5. the effect of shell geometry and that o f non-linearity of creep law are elucidated in detail. The numerical results are compared with those of a semi-infinite sandwich shell. The present method of analysis was found to be quite stable, and accurate results were obtained by a few times of iteration.
Content from these authors
© The Japan Society of Mechanical Engineers
Previous article Next article
feedback
Top